By Topic

Reachability Results for Nonlinear Systems with Ellipsoidal Initial Sets

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Holzinger, M.J. ; Aerosp. Eng., Texas A&M, College Station, TX, USA ; Scheeres, D.J.

Existing reachability and optimal control theory are applied to a class of nonlinear systems with ellipsoidal initial reachability sets. Analytical expressions for general state partition extrema are developed, yielding necessary conditions for reachability as well as tools for significant reduction in reachability computation. Similar relations for position and velocity reachability set surface computation are also developed and the computation implications discussed. Several examples are worked to illustrate results, and finally directions for future work are discussed.

Published in:

Aerospace and Electronic Systems, IEEE Transactions on  (Volume:48 ,  Issue: 2 )